Skip to main content
×
×
Home

A case of clarithromycin psychosis

  • Fawad Elahi (a1) and Moosajee Bhamjee (a2)
Abstract

A 19-year-old woman developed an immediate psychotic reaction following intravenous administration of clarithromycin. She responded to atypical antipsychotic drugs but needed psychiatric hospitalisation. She recovered after a year and is now symptom-free without any medication. This is a rare side-effect, but needs to be recognised.

Copyright
References
Hide All
Beers, M. H. & Berkow, R. (1999) The Merck Manual of Diagnosis and Therapy. Whitehouse Station, NJ: Merck Publications.
Dukes, M. N. & Aronson, J. K. (2000) Meyler's Side Effects of Drugs (14th edn). New York: Elsevier Health Sciences.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

BJPsych Bulletin
  • ISSN: 0955-6036
  • EISSN: 1472-1473
  • URL: /core/journals/bjpsych-bulletin
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Abstract views

Total abstract views: 37 *
Loading metrics...

* Views captured on Cambridge Core between 2nd January 2018 - 25th April 2018. This data will be updated every 24 hours.

A case of clarithromycin psychosis

  • Fawad Elahi (a1) and Moosajee Bhamjee (a2)
Submit a response

eLetters

No eLetters have been published for this article.

×

Reply to: Submit a response


Your details


Conflicting interests

Do you have any conflicting interests? *